# SDR CALA2025100309579

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 71,237 hours, 31,970 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED L2 DOOR EMERGENCY CONTROL HANDLE SAFETY PIN IN THE DISARMED POSITION TO FACILITATE SCHEDULED L2 DOOR.   R & R IAW AMM 52-10-00-860-001-A.  REMOVED L2 DOOR EMERGENCY CONTROL HANDLE SAFETY PIN POST-MX ON L2 DOOR SLIDE  R&R REF AMM 52-10-00-860-002-A. ACP RII REQUIREMENTS FOR REMOVAL OF L2 DOOR EMERG CONTROL HANDLE ARM SAFETY PIN IAW GMM 9-25-05
